English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27248/39091
Visitors : 2415652      Online Users : 75
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51442

Title: A family of nonlinear H-infinity output feedback controllers
Authors: Chee-Fai Yung
Yung-Pin Lin
Fang-Bo Yeh
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1996
Issue Date: 2018-11-29T01:54:35Z
Publisher: IEEE Trans. Automat. Contr.
Abstract: Abstract
State-space formulas are derived for a family of controllers solving the nonlinear H<sup>∞</sup>-output feedback control problem. The formulas given are expressed in terms of the solutions to two Hamilton-Jacobi inequalities in n independent variables. These controllers are obtained by interconnecting the “central controller” with an asymptotically stable, free system having L <sup>2</sup>-gain ⩽γ. All proofs given are simple and clear and provide deeper insight in the synthesis of the corresponding linear H<sup>∞</sup> controllers
Relation: 41(2) pp.232 - 236
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51442
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML12View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback